# SDR AALA201804019004

- Difficulty date: March 19, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 47,324 hours, 30,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD WET AREA LEFT FLOORBEAM AT FRAME 16,  Z 500, Y1292. REPLACED THE FLOORBEAM IAW SRM 51-42-11, AND 53-11-01-04G.
